Journal of Differential Geometry

Cohomology and Hodge Theory on Symplectic Manifolds: I

Li-Sheng Tseng and Shing-Tung Yau

Full-text: Open access


We introduce new finite-dimensional cohomologies on symplectic manifolds. Each exhibits Lefschetz decomposition and contains a unique harmonic representative within each class. Associated with each cohomology is a primitive cohomology defined purely on the space of primitive forms. We identify the dual currents of lagrangians and more generally coisotropic submanifolds with elements of a primitive cohomology, which dualizes to a homology on coisotropic chains.

Article information

J. Differential Geom., Volume 91, Number 3 (2012), 383-416.

First available in Project Euclid: 3 October 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Tseng, Li-Sheng; Yau, Shing-Tung. Cohomology and Hodge Theory on Symplectic Manifolds: I. J. Differential Geom. 91 (2012), no. 3, 383--416. doi:10.4310/jdg/1349292670.

Export citation

See also

  • See: Li-Sheng Tseng, Shing-Tung Yau. Cohomology and Hodge Theory on Symplectic Manifolds: II. J. Differential Geom., vol. 91, no. 3 (2012), p. 417-443.